# SDR CALA2024030400626

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 29,056 hours, 3,224 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Part serial: 0185
- Condition: Tripped
- Location: Nr 1 Generator
- Part time: 13,412 hours, 1,520 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

ELEC GEN DRIVE L CAUTION ON TO ROLL AGAIN ON TAXI IN PICTURE ADDED OF NUMBER 1 ENGINE IDG OIL LEVEL FOUND MX-MSG 24-31551, L-IDG SHOWS LOW OIL PRESSURE, SERVICED IDG TO NORMAL LEVEL. INSPECTED FOR LEAK, NO FINDINGS. INSPECTED IDG FILTER, NO METAL PARTICLES AND OIL IS CLEAN. PERFORMED ENG 1 IDLE RUN FOR 10MINS WITH 80% L GEN LOAD. OPS CHECK GOOD. BAGGED ADD EMP:U346117 IDG OIL DRAIN, NO LEAKAGE AFTER RUN. REF AMM 24-11-02. REMOVED ENG 1 IDG REF AMM 24-11-01 WORK VERIFIED BY INSPECTOR ELLISON F/N 077192. INSTALLED NEW IDG ON ENG 1. OPS CHECK AND LEAK CHECK STILL REQUIRED. REF AM, 24-11-01 PARTS USED: 25-2411-9-0002,QTY :1 ADD EMP:U342397 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1879758 SN OFF 0185 VERIFIED CORRECT TORQUE ON IDG FEEDER CABLES. GENERATOR, IDG OFF 25-2411-9-0002 0185 ON 0000 GENERATOR, IDG OFF 25-2411-9-0002 0185 ON 27-2411-9-0001 1394 COMPLETED OPS AND LEAK CHECKS OF ENGINE 1 IDG. LEAK AND OPS CHECK GOOD.
